Bulletin of the American Mathematical Society

Review: Nathan Jacobson, Lie algebras

G. Hochschild

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 69, Number 1 (1963), 37-39.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183525000

Citation

Hochschild, G. Review: Nathan Jacobson, Lie algebras . Bulletin of the American Mathematical Society 69 (1963), no. 1, 37--39. http://projecteuclid.org/euclid.bams/1183525000.


Export citation